Alert archive / Nevada / Wind Advisories in 2020
Wind Advisory 2, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Feb 1, 2020, 2:57 PM PST for 5 counties in Nevada. It took effect at Feb 3, 2020, 1:00 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2020, 2:57 PM PST (22:57 UTC)
- In effect from
- Feb 3, 2020, 1:00 AM PST
- Expired
- Feb 3, 2020, 5:57 PM PST
- In force
- 17 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 133 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3520 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345 WWUS75 KLKN 012257 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 257 PM PST Sat Feb 1 2020 NVZ033>035-037-039-041-020700- /O.NEW.KLKN.WI.Y.0002.200203T1200Z-200204T0300Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Duckwater, and Currant Summit 257 PM PST Sat Feb 1 2020 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST MONDAY... * WHAT...Post-cold front northwest winds of 25 to 35 mph with gusts up to 55 mph expected. Isolated stronger wind gusts over 60 mph possible in higher terrain and areas of favorable downslope winds including Ruby and Clover Valleys and in the vicinity of Wendover. * WHERE...Southeastern Elko County, Ruby Mountains/East Humboldt Range, White Pine County, Southern Lander County and Southern Eureka County, South Central Elko County and Northeastern Nye County. * WHEN...From 4 AM to 7 PM PST Monday. * IMPACTS...Gusty winds will make driving high profile vehicles difficult and could blow around unsecured objects as well as cause a few power outages mainly in rural areas PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ040-020700- /O.NEW.KLKN.HW.A.0001.200203T1200Z-200204T0300Z/ Northwestern Nye County- Including the cities of Tonopah and Round Mountain 257 PM PST Sat Feb 1 2020 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... * WHAT...Post cold front northwest to north winds of 30 to 40 mph with gusts of 50 to 60 mph likely. Gusts up to 70 mph possible especially in higher elevations and in areas where the terrain channels the wind. * WHERE...Northwestern Nye County. * WHEN...From late Sunday night through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
7 follow-up statements
537 WWUS75 KLKN 020932 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 132 AM PST Sun Feb 2 2020 NVZ033>035-037-039-041-030415- /O.CON.KLKN.WI.Y.0002.200203T1200Z-200204T0300Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Duckwater, and Currant Summit 132 AM PST Sun Feb 2 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM PST MONDAY... * WHAT...Post-cold front northwest winds of 25 to 35 mph with gusts up to 55 mph expected. Isolated stronger wind gusts over 60 mph possible in higher terrain and areas of favorable downslope winds including Ruby and Clover Valleys and in the vicinity of Wendover. * WHERE...Southeastern Elko County, Ruby Mountains/East Humboldt Range, White Pine County, Southern Lander County and Southern Eureka County, South Central Elko County and Northeastern Nye County. * WHEN...From 4 AM to 7 PM PST Monday. * IMPACTS...Gusty winds will make driving high profile vehicles difficult and could blow around unsecured objects as well as cause a few power outages mainly in rural areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ040-030415- /O.CON.KLKN.HW.A.0001.200203T1200Z-200204T0300Z/ Northwestern Nye County- Including the cities of Tonopah and Round Mountain 132 AM PST Sun Feb 2 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... * WHAT...Post cold front northwest to north winds of 30 to 40 mph with gusts of 50 to 60 mph likely. Gusts up to 70 mph possible especially in higher elevations and in areas where the terrain channels the wind. * WHERE...Northwestern Nye County. * WHEN...From late Sunday night through Monday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
950 WWUS75 KLKN 022244 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 244 PM PST Sun Feb 2 2020 NVZ040-031200- /O.UPG.KLKN.HW.A.0001.200203T1200Z-200204T0300Z/ /O.NEW.KLKN.HW.W.0001.200203T0000Z-200204T0200Z/ Northwestern Nye County- Including the cities of Tonopah and Round Mountain 244 PM PST Sun Feb 2 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM PST MONDAY... * WHAT...Northwest winds 30 to 45 mph with gusts up to 65 mph expected. * WHERE...Northwestern Nye County. * WHEN...Until 6 PM PST Monday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ033>035-037-039-041-031200- /O.EXT.KLKN.WI.Y.0002.200203T0900Z-200204T0200Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Duckwater, and Currant Summit 244 PM PST Sun Feb 2 2020 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 6 PM PST MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Southeastern Elko County, White Pine County, Ruby Mountains/East Humboldt Range, Southern Lander County and Southern Eureka County, South Central Elko County and Northeastern Nye County. * WHEN...From 1 AM to 6 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Drifting of recent snowfall will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
543 WWUS75 KLKN 030911 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 111 AM PST Mon Feb 3 2020 NVZ040-040145- /O.CON.KLKN.HW.W.0001.000000T0000Z-200204T0200Z/ Northwestern Nye County- Including the cities of Tonopah and Round Mountain 111 AM PST Mon Feb 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 30 to 45 mph with gusts up to 65 mph expected...over 70 mph on ridges and higher summits. * WHERE...Northwestern Nye County. * WHEN...Until 6 PM PST Monday. Note that winds may subside a little overnight, but will pick up again during the day Monday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ033>035-037-039-041-040145- /O.CON.KLKN.WI.Y.0002.000000T0000Z-200204T0200Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Duckwater, and Currant Summit 111 AM PST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. Highest over summits and ridges. * WHERE...Southeastern Elko County, White Pine County, Ruby Mountains/East Humboldt Range, Southern Lander County and Southern Eureka County, South Central Elko County and Northeastern Nye County. * WHEN...From 1 AM to 6 PM PST Monday. Note that winds will subside somewhat overnight but will pick up again during the day Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Drifting of recent snowfall will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
900 WWUS75 KLKN 031003 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 203 AM PST Mon Feb 3 2020 NVZ040-040200- /O.CON.KLKN.HW.W.0001.000000T0000Z-200204T0200Z/ Northwestern Nye County- Including the cities of Tonopah and Round Mountain 203 AM PST Mon Feb 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 30 to 45 mph with gusts up to 65 mph expected...over 70 mph on ridges and higher summits. * WHERE...Northwestern Nye County. * WHEN...Until 6 PM PST Monday. Note that winds may subside a little overnight, but will pick up again during the day Monday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ033>035-037-039-041-040200- /O.CON.KLKN.WI.Y.0002.000000T0000Z-200204T0200Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Duckwater, and Currant Summit 203 AM PST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. Highest over summits and ridges. * WHERE...Southeastern Elko County, White Pine County, Ruby Mountains/East Humboldt Range, Southern Lander County and Southern Eureka County, South Central Elko County and Northeastern Nye County. * WHEN...From 1 AM to 6 PM PST Monday. Note that winds will subside somewhat overnight but will pick up again during the day Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Drifting of recent snowfall will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
574 WWUS75 KLKN 031522 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 722 AM PST Mon Feb 3 2020 NVZ040-032330- /O.CON.KLKN.HW.W.0001.000000T0000Z-200204T0200Z/ Northwestern Nye County- Including the cities of Tonopah and Round Mountain 722 AM PST Mon Feb 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 30 to 45 mph with gusts up to 65 mph expected...over 70 mph on ridges and higher summits. * WHERE...Northwestern Nye County. * WHEN...Until 6 PM PST Monday. Note that winds may subside a little overnight, but will pick up again during the day Monday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NVZ033>035-037-039-041-032330- /O.CON.KLKN.WI.Y.0002.000000T0000Z-200204T0200Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Duckwater, and Currant Summit 722 AM PST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. Highest over summits and ridges. * WHERE...Southeastern Elko County, White Pine County, Ruby Mountains/East Humboldt Range, Southern Lander County and Southern Eureka County, South Central Elko County and Northeastern Nye County. * WHEN...From 1 AM to 6 PM PST Monday. Note that winds will subside somewhat overnight but will pick up again during the day Monday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Drifting of recent snowfall will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
138 WWUS75 KLKN 032255 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 255 PM PST Mon Feb 3 2020 NVZ040-040200- /O.CAN.KLKN.HW.W.0001.000000T0000Z-200204T0200Z/ /O.EXA.KLKN.WI.Y.0002.000000T0000Z-200204T0200Z/ Northwestern Nye County- Including the cities of Tonopah and Round Mountain 255 PM PST Mon Feb 3 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds 20 to 35 mph with gusts up to 50 mph. * WHERE...Northwestern Nye County. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Blowing dust or blowing snow is also possible into this evening, which may reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ033>035-037-039-041-040200- /O.CON.KLKN.WI.Y.0002.000000T0000Z-200204T0200Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Duckwater, and Currant Summit 255 PM PST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph. * WHERE...Southeastern Elko County, White Pine County, Ruby Mountains/East Humboldt Range, Southern Lander County and Southern Eureka County, South Central Elko County and Northeastern Nye County. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Blowing dust or blowing snow is also possible into this evening, which may reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/lkn
820 WWUS75 KLKN 040157 NPWLKN URGENT - WEATHER MESSAGE National Weather Service Elko NV 557 PM PST Mon Feb 3 2020 NVZ033>035-037-039>041-040300- /O.CAN.KLKN.WI.Y.0002.000000T0000Z-200204T0200Z/ Southeastern Elko County-Ruby Mountains/East Humboldt Range- White Pine County- Southern Lander County and Southern Eureka County- South Central Elko County-Northwestern Nye County- Northeastern Nye County- Including the cities of Silver Zone Pass, West Wendover, Secret Pass, Lamoille Canyon, Harrison Pass, Ely, Ruth, McGill, Connors Pass, Great Basin National Park, Austin, Austin Summit, Eureka, Diamond Valley, Pinto Summit, Wells, Ruby Valley, Pequop Summit, Tonopah, Round Mountain, Duckwater, and Currant Summit 557 PM PST Mon Feb 3 2020 ...WIND ADVISORY IS CANCELLED... While it is still breezy in spots, winds in general have fallen below advisory criteria and therefore the Wind Advisory has been allowed to expire. $$ For more information from the National Weather Service visit http://weather.gov/lkn
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Feb 1, 2:19 AM PST, 12 hours 38 minutes earlier.
Area forecast discussion, Feb 1, 2:19 AM PST, 12 hours 38 minutes before
Area Forecast Discussion National Weather Service Elko NV 219 AM PST Sat Feb 1 2020 .SYNOPSIS...The end of the fake spring is upon us. Saturday will be warmer than normal. Sunday will hit about normal with a cold front moving through the Great Basin, but will seem cold by comparison. Monday is going to seem brutal as winter returns with winds and much colder air. Snow also returns Sunday afternoon to Monday morning to most locations with 1 to 3 inches possible in northern valleys, 2 to 6 inches in central and eastern Nevada valleys. Mountains could see a foot or so. Watch road conditions as summits will likely have some travel issues. Also, windy conditions return Monday with the frigid air. Things moderate some next week. && .SHORT TERM...Today through Monday. No major changes to previous discussion or forecast with models in line, and a good Winter Weather Advisory in place. The WSW for the northern half goes from Sunday morning to Sunday evening, and the southern half from Sunday afternoon to Monday morning early. Expecting 1-3 inches of snow in the northern valleys, with higher amounts in the mountains and summits/passes. Over central Nevada the front slows down as strong frontogenesis takes over and the jet becomes more parallel to the surface boundary, expecting up to 6 inches in valleys and a foot or so in mountains, especially in eastern White Pine County. On top of the moderate snows, the surface pressure/thickness gradients tighten up under the thermal gradient aloft and winds increase along and behind the front to near advisory levels. This will cause blowing snow over a large part of northern, central, and eastern Nevada where snowpack exists, or new snow falls. It's been warm out so a lot of snow pack, especially in northwest and lower elevations of northern and central Nevada is moist and won't blow as easily. Wind advisories may become necessary Monday as the post-frontal gradient is still moderately strong. Max temps... Today: 40s northeast Nevada to 60s in a swath from Humboldt County to northern Nye County, and 50s in between. Sunday: 40s northern Nevada under clouds, snow, and post frontal northwest Nevada; a few 60s and mostly 50s central Nevada under developing clouds. Monday: 20s/30s everywhere in the post-apocalyptic frontal era. Some snowy northern valleys will only reach the teens, and would expect a few spots to only hit 10 or so. Really. Min temps... Sunday morning: 20s/30s. Monday morning: singles above zero to the teens. Some colder northern valleys and more snowy central valleys will bottom out around zero. A few of the more notorious cold spots will be well below zero. Wind chills Monday Morning: Could drop to -20/-30 in some open valleys and mountain ranges. Noteworthy if you're working outside or have livestock/animals outside. .LONG TERM...Monday night through next Saturday. Monday should see a trough depart to the east as a ridge begins to build across the western portions of CONUS. This should see a dry northerly flow initially set up across NV which will clear out any lingering snow showers left from earlier in the day. The cold air will cause very cold temperatures with lows in the negative to positive single digits for Tuesday and Wednesday mornings. Wednesday should see some moisture round the ridge and infiltrate into NV. This should lead to light snow showers across mainly northern NV on Wednesday and into Thursday. The moisture should mostly depart the region on Thursday which will lead to a brief dry period. Temperatures on Wednesday through Saturday should warm as the ridge axis drifts across NV. Saturday can see another winter system form a drape a cold front across NV. If this occurs further snow showers and a cold next weekend will be possible across the silver state. && .AVIATION...VFR conditions at all terminals through Saturday evening. && .LKN WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 7 AM to 10 PM PST Sunday for Humboldt County-Northern Elko County-Northern Lander County and Northern Eureka County-Southwestern Elko County. Winter Weather Advisory from 4 PM Sunday to 4 AM PST Monday for Northeastern Nye County-Northwestern Nye County-Ruby Mountains/East Humboldt Range-South Central Elko County- Southeastern Elko County-Southern Lander County and Southern Eureka County-White Pine County. && 98/90/99
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 2:57 PM PST | High Wind Watch | LKN | Nye | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.